MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE HM FEMORAL COMPONENT CEMENTED 52MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE HM FEMORAL COMPONENT CEMENTED 52MM; HIP COMPONENT
Model Number 38HM1052
Medical Device Problem Codes Corroded (1131); Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse tissue reaction to metal debris, corrosion and resultant metal ions.

Brand Name
CONSERVE HM FEMORAL COMPONENT CEMENTED 52MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10428837
Report Number3010536692-2020-00585
Device Sequence Number16742114
Product Code LZO
UDI-Device IdentifierM68438HM10521
UDI-PublicM68438HM10521
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38HM1052
Device Catalogue Number38HM1052
Device Lot Number0111273466
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;